| Catalog Number |
1125300-33 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation as the stent remains in the patient.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.There was no reported device malfunction.The hospitalization and treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that two xience alpine stents (3.0x33mm and 3.5x18mm) were deployed; however, the patient was re-admitted within 30 days for unknown reasons.An additional xience stent was placed as treatment.No additional information was provided.